Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning And Tingling Feeling Of Feet

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

Help for Neuropothy

My Roomate has HIV/AIDS and he is now having probelems with burning and a tingle feeling in his... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »
Articles
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other side... Read more »
Connect With Others

Looking to July

Posted by soscared21, 2 Replies
...test yet (July 13 is the day) to determine if I'm positive or not, but I get the feeling that I am. I had obvious burning, tingling feelings in my limbs, hands, and feet that began 4.5 weeks past exposure and lasted for a week. I also have... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

duration of symptoms?

Posted by anonymouslad, 2 Replies
...What is the rough duration that symptoms will last after someone is infected with HIV? I think I read somewhere else that they only last around a week. So if someone is getting Read more »

Scared of Infection...Please Help

Posted by soscared21, 5 Replies
...feelings in my left limbs and hands and feet. Now, all my limbs, hands and feet feel as though they are burning and tingling..the burning sensations are not extremely painful, but they are very noticable and uncomfortable. This has never... Read more »